Lancaster EPrints

Properties of lot sizing rules under lumpy demand

Kingsman, B G and Pujawan, I N (2002) Properties of lot sizing rules under lumpy demand. International Journal of Production Economics, 81 (8). pp. 295-308. ISSN 0925-5273

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Journal of Production Economics
Departments: Lancaster University Management School > Management Science
ID Code: 43648
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:02
Refereed?: Yes
Published?: Published
Last Modified: 07 Jan 2015 16:25
Identification Number:

Actions (login required)

View Item